# SDR AALA202405208554

- Difficulty date: May 20, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 13,589 hours, 3,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT DOOR DAMPER READS BELOW LIMITS. SERVICED R4 DOOR DAMPER PER AMM 52-10-00.
